| Catalog Number |
CV-15703 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "resuscitation patient on the 2nd floor, in critical condition, emergency physician prepares to insert a central venous catheter into the right subclavian vein.After removing the dilator, upon attempting to remove the guidewire, they notice that it is bent and cannot be removed, leaving it inside the patient's right clavicular region." additional information received from the customer reports the guidewire "did not bend; when the guide was removed, it unraveled." there was no patient harm or injury.The patient's current condition is reported as "death due to causes associated with morbidity".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.